# SDR TSAA9953459

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65737461
- Condition: Cracked
- Location: Bs 744
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK NEAR BS 727B-747 AT STRINGER 17R.  VERIFIED FUSELAGE SKIN CRACK AT BS 744 STRINGER 17R USING HFEC.  CUTOUT CRACK IAW SRM 53-30-03 AND VERIFIED WITH HFEC CRACK WAS COMPLETELY REMOVED.  REPAIRED IAW SRM 53-30-03.  AIRCRAFT RETURNED TO SERVICE.  (M)
